# SDR UIEA2018122862927

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: 9809091
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASM HEALTH TEST FAILURE RIGHT PRV DOES NOT OPEN.( REMOVED AND REPLACED #2 ENG. PRV IAW B767 AMM 36-11-18.PERFORMED SATISFACTORY LEAK CHECK AND NO LEAKS NOTED IAW B767 AMM 36-11-18. )
